# SDR SWAA2021031153990

- Difficulty date: March 9, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 67,080 hours, 39,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EMERGENCY SLIDE LIGHT IS INOP / RELAMPED AND PERFORMED GOOD OPS TEST OF FWD ENTRY EMER. SLIDE LIGHT PER AMM 33-51-04-960-801.
